Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Aizpuru, A. and Pérez-Eslava, C. and García-Pacheco, F.J. (2008) Lineability and coneability of discontinuous functions on R. Publicationes Mathematicae, 72 (1-2). pp. 129-139. ISSN 0033-3883

Aizpuru, A. and Pérez Eslava, C. and Seoane-Sepúlveda, Juan B. (2006) Linear structure of sets of divergent sequences and series. Linear Algebra and its Applications, 418 (2-3). pp. 595-598. ISSN 0024-3795

Aizpuru, A. and Pérez Eslava, C. and Seoane-Sepúlveda, Juan B. (2009) Matrix summability methods and weakly unconditionally Cauchy series. Rocky Mountain Mathematics Consortium, 39 (2). pp. 367-380. ISSN 0035-7596

This list was generated on Mon Oct 14 23:56:51 2019 CEST.